# SDR SWIA202054701

- Difficulty date: October 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Yoke
- Part number: 601R31710717
- Condition: Chafed
- Location: Door Assist Cabl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR POWER ASSIST MOTOR CABLES YOKE ASSEMBLY IS CHAFED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED THE PAX DOOR YOKE ASSEMBLY, AS PER REF CRJ 700 AMM.
